# SDR SWAA2017050113445

- Difficulty date: April 26, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 23,748 hours, 13,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Row 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD CABIN EMERGENCY LIGHT DAMAGED AT ROW 1.   R & R THE LIGHT AMM.
